American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(26.99) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 5 of 5 found      Go to page: 1

[1] Haskell Cohen and Jack Hachigian. On iterates of continuous functions on a unit ball . Proc. Amer. Math. Soc. 18 (1967) 408-411. MR 0211167.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] A. M. Bruckner. Tests for superadditivity of functions . Proc. Amer. Math. Soc. 13 (1962) 126-130. MR 0133411.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] W. A. Beyer. Cardinality of level sets of Rademacher series whose coefficients form a geometric progression . Proc. Amer. Math. Soc. 13 (1962) 579-584. MR 0137803.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] J. R. Kinney. Note on a singular function of Minkowski . Proc. Amer. Math. Soc. 11 (1960) 788-794. MR 0130330.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] J. Cossar. The Bohr spectrum of a functions . Proc. Amer. Math. Soc. 10 (1959) 294-295. MR 0150251.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 5 of 5 found      Go to page: 1